The general Neville-Aitken-algorithm and some applications

verfasst von
G. Mühlbach
Abstract

In this note we will present the most general linear form of a Neville-Aitken-algorithm for interpolation of functions by linear combinations of functions forming a Čebyšev-system. Some applications are given. Expecially we will give simple new proofs of the recurrence formula for generalized divided differences [5] and of the author's generalization of the classical Neville-Aitkena-algorithm[8]applying to complete Čebyšev-systems. Another application of the general Neville-Aitken-algorithm deals with systems of linear equations. Also a numerical example is given.

Organisationseinheit(en)
Institut für Angewandte Mathematik
Typ
Artikel
Journal
Numerische Mathematik
Band
31
Seiten
97-110
Anzahl der Seiten
14
ISSN
0029-599X
Publikationsdatum
03.1978
Publikationsstatus
Veröffentlicht
Peer-reviewed
Ja
ASJC Scopus Sachgebiete
Computational Mathematics, Angewandte Mathematik
Elektronische Version(en)
https://doi.org/10.1007/BF01396017 (Zugang: Geschlossen)